# SDR ASAA2015051811766

- Difficulty date: May 18, 2015
- Submitted: May 20, 2015
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 27,506 hours, 8,397 cycles
- System (JASC): 2210 · Autopilot System
- Part: Display
- Condition: Malfunctioned
- Location: Altitude
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MCP ALTITUDE WINDOW FREEZES UP WILL NOT LET PILOT SELECT DIFFERENT ALTITUDE INTERMITTENTLY.  ACFT GROUNDED.  ACCOMPLISHED FIM TASK 22-11, TASK 803, MODE CONTROL PANEL TEST PASSED NO FAULTS NOTED.
